# SDR 2001UALA02176

- Difficulty date: October 28, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N918UA
- Make and model: Boeing 737522
- Aircraft serial: 25385
- Aircraft time: 28,877 hours, 21,698 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME STATION 188 WL 207 RADIUS CRACKED IN SKIN ATTACH FLANGE. MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER.
